Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 20, NWS Austin/San Antonio, TX

March 13, 200829 counties in Texas

NWS Austin/San Antonio, TX issued this red flag warning at Mar 13, 2008, 3:22 PM CDT for 29 counties in Texas. It took effect at Mar 14, 2008, 11:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 13, 2008, 3:22 PM CDT (20:22 UTC)
In effect from
Mar 14, 2008, 11:00 AM CDT
Expired
Mar 14, 2008, 9:00 PM CDT
In force
10 hr
Issued by
NWS Austin/San Antonio, TX
All 29 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 78 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 8.4 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2008-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2008-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-753 J/kg
Mixed-layer LCL
1041 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KEWX 132022
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
322 PM CDT THU MAR 13 2008

...A RED FLAG WARNING IS NOW IN EFFECT ON FRIDAY FROM 11 AM TO 9
PM CDT ALONG AND WEST OF A TAYLOR TO BASTROP TO GONZALES TO KARNES
CITY LINE...

. A DRY LINE WILL MOVE ACROSS SOUTH CENTRAL TEXAS ON FRIDAY. THIS
WILL BRING UNSEASONABLY WARM AND VERY DRY CONDITIONS TO THE AREA.
MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL FALL TO BETWEEN 5 AND
15 PERCENT. WEST AND SOUTHWEST WINDS WILL DEVELOP AND INCREASE TO
15 TO 25 MPH AND GUSTY BY NOON AND CONTINUE INTO THE EARLY EVENING
HOURS.

TXZ171>173-183>192-202>208-217>221-228-140430-
/O.UPG.KEWX.FW.A.0006.080314T1700Z-080315T0000Z/
/O.NEW.KEWX.FW.W.0020.080314T1600Z-080315T0200Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-
DIMMIT-
322 PM CDT THU MAR 13 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM CDT
FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A DRY LINE WILL MOVE ACROSS SOUTH CENTRAL TEXAS ON FRIDAY. THIS
WILL BRING UNSEASONABLY WARM AND VERY DRY CONDITIONS TO THE AREA.
RELATIVE HUMIDITIES WILL FALL TO BETWEEN 5 AND 15 PERCENT IN THE
AFTERNOON. WEST AND SOUTHWEST WINDS WILL DEVELOP AND INCREASE TO
15 TO 25 MPH AND GUSTY. HIGHS IN THE UPPER 80S TO LOWER 90S CAN
BE EXPECTED MOST AREAS WITH MID TO UPPER 90S ALONG THE RIO GRANDE.
THESE TEMPERATURES WILL ADD TO THE CRITICAL CONDITIONS. WINDS
WILL DECREASE AFTER SUNSET AND RELATIVE HUMIDITIES WILL ONLY
SLOWLY RECOVER.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

TXZ193-222-223-140430-
/O.NEW.KEWX.FW.W.0020.080314T1600Z-080315T0200Z/
BASTROP-KARNES-GONZALES-
322 PM CDT THU MAR 13 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM CDT
FRIDAY. 

A DRY LINE WILL MOVE ACROSS SOUTH CENTRAL TEXAS ON FRIDAY. THIS
WILL BRING UNSEASONABLY WARM AND VERY DRY CONDITIONS TO THE AREA.
RELATIVE HUMIDITIES WILL FALL TO BETWEEN 10 AND 20 PERCENT IN THE
AFTERNOON. WEST AND SOUTHWEST WINDS WILL DEVELOP AND INCREASE TO
15 TO 25 MPH AND GUSTY. HIGHS IN THE UPPER 80S TO LOWER 90S CAN BE
EXPECTED. THESE TEMPERATURES WILL ADD TO THE CRITICAL CONDITIONS.
WINDS WILL DECREASE AFTER SUNSET AND RELATIVE HUMIDITIES WILL
SLOWLY RECOVER.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
1 follow-up statement
000 
WWUS84 KEWX 140528
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1228 AM CDT FRI MAR 14 2008

...A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 9 PM CDT TODAY ALONG
AND WEST OF A TAYLOR TO BASTROP TO GONZALES TO KARNES CITY LINE...

. A DRY LINE WILL MOVE ACROSS SOUTH CENTRAL TEXAS TODAY. THIS WILL
BRING UNSEASONABLY WARM AND VERY DRY CONDITIONS TO THE AREA.
MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL FALL TO BETWEEN 5 AND
15 PERCENT. WEST AND SOUTHWEST WINDS WILL DEVELOP AND INCREASE TO
15 TO 25 MPH AND GUSTY BY NOON AND CONTINUE INTO THE EVENING
HOURS.

TXZ171>173-183>193-202>208-217>223-228-150200-
/O.CON.KEWX.FW.W.0020.080314T1600Z-080315T0200Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-KINNEY-UVALDE-MEDINA-
BEXAR-COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO-ATASCOSA-
WILSON-KARNES-GONZALES-DIMMIT-
1228 AM CDT FRI MAR 14 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM CDT THIS EVENING...

A DRY LINE WILL MOVE ACROSS SOUTH CENTRAL TEXAS TODAY. THIS WILL
BRING UNSEASONABLY WARM AND VERY DRY CONDITIONS TO THE AREA.
RELATIVE HUMIDITIES WILL FALL TO BETWEEN 5 AND 15 PERCENT IN THE
AFTERNOON. WEST AND SOUTHWEST WINDS WILL DEVELOP AND INCREASE TO
15 TO 25 MPH AND GUSTY. HIGHS IN THE UPPER 80S TO LOWER 90S CAN BE
EXPECTED. THESE TEMPERATURES WILL ADD TO THE CRITICAL CONDITIONS.
WINDS WILL DECREASE AFTER SUNSET AND RELATIVE HUMIDITIES WILL
SLOWLY RECOVER.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Mar 13, 12:31 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Mar 13, 12:31 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1231 PM CDT THU MAR 13 2008

.AVIATION...
ATTM MVFR/IFR CIGS PREVAIL AT THE I-35 TERMINALS WITH CAVU AT
KDRT. THE STRATUS CLOUD DECK IS RAPIDLY ERODING FROM WEST TO
EAST AND EXPECT CONDITIONS TO RAPIDLY BECOME VFR BY 19Z AT THE
I-35 TERMINALS. THE WEST TEXAS DRY-LINE STRETCHED FROM WICHITA
FALLS TO SANDERSON. THIS FEATURE WILL MIX EASTWARD THIS AFTERNOON
BRINGING NORTHWEST WINDS OF 5 TO 10 KTS TO KDRT AND ALLOWING WINDS
AT THE I-35 TERMINALS TO VEER TO THE SOUTHWEST. TONIGHT THE DRY-
LINE WILL RETREAT WESTWARD ALLOWING IFR CIGS AND VSBYS TO DEVELOP
AT THE I-35 TERMINALS AROUND 08Z. THE GFS/NAM MOS GUIDANCE
DEPICTS SKC OVERNIGHT...HOWEVER FEEL THE MODELS ARE WRONG. THE
STRATUS AND LIGHT FOG WILL MIX OUT QUICKLY ON FRIDAY BY 16Z. SFC
WINDS FRIDAY WILL BE SOUTHWEST AT 10 TO 15 KTS.

&&

.PREV DISCUSSION... /ISSUED 1115 AM CDT THU MAR 13 2008/

UPDATE...
SURFACE OBSERVATIONS SHOW SURFACE LOW CENTERED ALONG THE UPPER
REACHES OF THE RED RIVER WITH A DRYLINE EXTENDING SOUTH TO THE BIG
BEND. SATELLITE IMAGERY SHOWS UPPER TROUGH OVER WEST TEXAS INTO
MEXICO SOUTH OF THE BIG BEND. SURFACE LOW AND UPPER TROUGH WILL
MOVE EAST TODAY ALLOWING DRIER WESTERLY WINDS TO MIX EASTWARD INTO
SOUTH CENTRAL TEXAS ERODING CLOUDS FROM THE WEST. AFTER A SLOWER
THAN EXPECTED START, TEMPERATURES SHOULD RISE TO FORECAST LEVELS
THIS AFTERNOON. PWS WILL RISE TO 1.3 INCHES ACROSS FAR EASTERN
AREAS AND WILL ADD MENTION OF THUNDER TO THOSE THREE COUNTIES.
OTHERWISE, ONLY CHANGES WILL BE SENSIBLE WEATHER GRID TRENDS.

PREV DISCUSSION... /ISSUED 424 AM CDT THU MAR 13 2008/

DISCUSSION...
PARTLY CLOUDY AND PLEASANT CONDITIONS ARE EXPECTED TODAY...
AS INCREASING MOISTURE AND CLOUDS SETS UP IN ADVANCE OF A
DRY LINE...EXPECTED TO MOVE ACROSS THE AREA FRIDAY. THE
DRY LINE ON FRIDAY WILL BE ASSOCIATED WITH THE PASSAGE OF
A SERIES OF LOW AMPLITUDE TROFS THAT PASS NORTH OF THE AREA...
IN ZONAL WINDS ALOFT. THIS WILL BRING DRY W AND SW WINDS TO THE
AREA FRIDAY...MAKING FOR ANOTHER WARM AND DRY DAY SIMILAR TO FEB.
4, 5, AND 25TH. AFTER THE FINAL S/W TROF MOVES OFF TO THE EAST
ON SATURDAY...A SHALLOW POOL OF SLIGHTLY COOLER AIR WILL BEGIN
TO FILTER ACROSS THE AREA FROM THE N AND NE SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. THE SLIGHTLY COOLER CONDITIONS ARE
EXPECTED TO BECOME MORE NOTICEABLE SATURDAY NIGHT...AS COOL AND
DRY CONDITIONS ARE EXPECTED WITH LIGHT WINDS.

SOUTHERLY WINDS ARE FORECAST TO INCREASE ON SUNDAY...WITH
INCREASING CLOUDS EAST OF A STRONG 700 TO 500 HPA TROF. THIS
WEATHER SYSTEM WILL BRING INCREASING CHANCES OF SHOWERS TO THE
AREA SUNDAY NIGHT THROUGH MONDAY. THIS TYPE OF PATTERN IS SIMILAR
TO THOSE OF THE PAST FEW WEEKS...BRINGING A BAND OR LINE OF
SHOWERS AND THUNDERSTORMS ACROSS THE AREA FROM WEST TO EAST.
SHOWED A CHANCE OF SHOWERS OR THUNDERSTORMS FOR MONDAY NIGHT...AS
THIS STRONG WEATHER SYSTEM MOVES OVER THE AREA. DRYING PROCESSES
FROM THE WEST BECOME ESTABLISHED QUICKLY TUESDAY MORNING...SO
AFTER A CHANCE OF SHOWERS OR THUNDERSTORMS EARLY TUESDAY
MORNING...RAIN CHANCES DECREASE RAPIDLY FROM THE WEST DURING THE
MID MORNING THROUGH THE AFTERNOON ON TUESDAY. THIS WILL CAUSE
CONDITIONS TO CHANGE OVER TO DRY AND BREEZY WEATHER SPREADING EAST
ACROSS THE AREA TUESDAY AFTERNOON AND EVENING. THIS FITS TRENDS THAT
BEGAN AROUND DEC. 14 TO 15 OF 2007.

SHOWED A MOSTLY SUNNY DAY ON WEDNESDAY. INCREASING CLOUDS AND
HUMIDITY SHOWS UP LATE NEXT WEEK TO THE FOLLOWING WEEKEND.
MEDIUM RANGE TOOLS SHOW ANOTHER WEATHER SYSTEM AND AN ASSOCIATED
COOL FRONT MOVING ACROSS THE AREA NEXT WEEKEND...POSSIBLY
BRINGING A CHANCE OF SHOWERS TO THE AREA AGAIN.

FIRE WEATHER...
LOW RELATIVE HUMIDITIES ARE LIKELY FRIDAY...WITH UNSEASONABLY WARM
CONDITIONS. WINDS ARE EXPECTED TO PICK UP IN THE LATE MORNING
THROUGH THE AFTERNOON...REACHING CRITICAL LEVELS...THEREFORE
A FIRE WEATHER WATCH IS IN EFFECT FROM NOON TO 7 PM CDT.
FORECAST INFORMATION AND TRENDS SHOW WINDS PICKING UP IN
THE DAY FRIDAY AND CONTINUING THROUGH THE AFTERNOON. EXPECT
WINDS TO DIMINISH BETWEEN 6 AND 7 PM CDT...WITH RELATIVE
HUMIDITIES RISING AGAIN...THEREFORE OPTED TO USE 7 PM CDT AS THE
ENDING TIME. RELATIVE HUMIDITIES WILL FALL TO BETWEEN 10 AND
20 PERCENT IN THE AFTERNOON...WITH SOME LOCATIONS SHOWING
MINIMUM RELATIVE HUMIDITY NEAR 10 PERCENT. HUMIDITY IS FORECAST
TO CONTINUE LOW DURING THE DAY SATURDAY...HOWEVER WINDS ARE
EXPECTED TO BE BELOW CRITICAL LEVELS AT THIS TIME. INCREASING
HUMIDITY IS EXPECTED SATURDAY NIGHT THROUGH SUNDAY. BREEZY TO
WINDY CONDITIONS AND LOW HUMIDITIES ARE EXPECTED TUESDAY IN
WAKE OF A STRONG WEATHER SYSTEM. W AND NW WINDS IN THE 15 TO 25
MPH RANGE WITH RELATIVE HUMIDITY FALLING TO 15 TO 25 PERCENT OVER
PART OF SOUTH CENTRAL TEXAS IS POSSIBLE TUESDAY AFTERNOON OF NEXT
WEEK...RESULTING IN CONDITIONS CRITICAL TO FIRE BEHAVIOR.

CLIMATE...
UNSEASONABLY WARM CONDITIONS ARE EXPECTED FRIDAY...SIMILAR TO THE
WARM DAYS ON FEB. 4, 5 AND 25 OF THIS YEAR.  AFTERNOON HIGHS ARE
EXPECTED TO APPROACH 90 DEGREES, WITH HIGHS IN THE LOWER 90S.
HIGHS IN THE MID TO UPPER 90S IS EXPECTED OVER THE RIO GRANDE
PLAINS.  THESE AFTERNOON HIGHS WILL BE NEAR TO POSSIBLY ABOVE
THE DAILY RECORDS FOR MARCH 14TH.

THE DAILY RECORDS FOR MARCH 14TH ARE AS FOLLOWS.

AUSTIN BERGSTROM....91 IN 1967
AUSTIN MABRY........92 IN 1967
DEL RIO.............96 IN 1989
SAN ANTONIO.........93 IN 1971

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              60  92  58  83  53 /  -   -   -    0  -
AUSTIN BERGSTROM INTL AIRPORT  53  92  56  83  49 /  -   -   -    0  -
DEL RIO INTL AIRPORT           56  95  59  89  57 /   0   0   0   0  -
SAN ANTONIO INTL AIRPORT       59  93  58  86  55 /  -   -    0   0  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR
THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BEXAR...BLANCO...
BURNET...CALDWELL...COMAL...DIMMIT...EDWARDS...FRIO...GILLESPIE...
GUADALUPE...HAYS...KENDALL...KERR...KINNEY...LLANO...MAVERICK...
MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON...
ZAVALA.

&&

04/13
Hazardous weather outlook, Mar 13, 3:17 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
317 PM CDT THU MAR 13 2008

TXZ171>173-183>193-202>208-217>223-228-141100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-KINNEY-UVALDE-MEDINA-
BEXAR-COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO-ATASCOSA-
WILSON-KARNES-GONZALES-DIMMIT-
317 PM CDT THU MAR 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A RED FLAG WARNING IS IN EFFECT ON FRIDAY FROM 11 AM TO 9 PM DUE
TO LOW RELATIVE HUMIDITIES...VERY WARM TEMPERATURES AND BREEZY
SOUTHWEST WINDS.

THERE IS A CHANCE OF STRONG TO SEVERE THUNDERSTORMS MONDAY EVENING
INTO EARLY TUESDAY MORNING IN ADVANCE OF A STRONG UPPER LEVEL STORM
SYSTEM.

CONDITIONS WILL APPROACH CRITICAL VALUES ON TUESDAY AND A RED FLAG
WARNING MAY BE NEEDED IN THE AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED MONDAY EVENING.

TXZ194-209-224-225-141100-
LEE-FAYETTE-DE WITT-LAVACA-
317 PM CDT THU MAR 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE IS A CHANCE OF STRONG TO SEVERE THUNDERSTORMS MONDAY EVENING
INTO EARLY TUESDAY MORNING IN ADVANCE OF A STRONG UPPER LEVEL STORM
SYSTEM.

CONDITIONS WILL APPROACH CRITICAL VALUES ON TUESDAY AND A RED FLAG
WARNING MAY BE NEEDED IN THE AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED MONDAY EVENING.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 3:51 AM CDTFire Weather WatchEWXAtascosa, Bandera, Bexar, Blanco, Burnet, Caldwell and 20 more12 hr

Nearby

Red Flag Warnings in Texas, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.